# SDR FQAR20170517025

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: General aviation
- Aircraft: N4140W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843228
- Aircraft time: 17,721 hours
- Engine: Lyc O360A4M
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 35378001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A RIB IN THE RIGHT WING WAS FOUND WITH A SMALL CRACK. RIB IS AFT OF MAIN WING SPAR, IS THIRD RIB OUT FROM FUSELAGE, AND IS IMMEDIATELY INBOARD OF LANDING GEAR UPPER STRUT. CRACK WAS LOCATED IN UPPER FLANGE OF RIB WHERE RUB IS RIVETED TO UPPER WING SKIN AND WAS BETWEEN RIVET HOLE AND EDGE OF MATERIAL.
